# SDR CA021222001

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: CC670621042
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT. IT WAS OBSERVED THAT FUEL WAS GETTING INTO THE CENTER TANK (CTR. TANK QUANTITY INCREASE OVER TIME) WHEN EVER THE BOOST PUMPS WERE SELECTED ON.  INVESTIGATION BY MAINT. IDENTIFIED A CRACK ON TUBE CC670621042 LOCATED IN THE RT SIDE OF THE CENTER TANK. MAINTENANCE REPLACED THE DEFECTIVE TUBE SECTION. THIS CRACK WAS FOUND POST SB 670BA28008. THE SB IS CALLING FOR THE INSPECTION OF THE FWD END OF THE TUBE AND NOT THE AFT END OF THE TUBE WHERE THE CRACK WAS FOUND.
